# SDR USAA2012010900003

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 40,348 hours, 16,339 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: D52111001001
- Part serial: LE2214
- Condition: Out Of Adjust
- Location: R2
- Part time: 40,348 hours, 16,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11, SY6 CHECK - OUT OF ADJUSTMENT DIM A BETWEEN FINGER AND STRIKER LEVER AT DOOR 842.  ADJUSTED DIM A BETWEEN FINGER AND STRIKER LEVER AT DOOR 842 IAW A319 AMM 52-13-14-820-002 & 52-10-00-710-003.
